# SDR IPXA2016040401631

- Difficulty date: March 23, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 22,660 hours, 14,890 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N16032
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO SHEAR TIE BETWEEN STR 29R AND 28R AT BS 1400 HAS CORROSION DAMAGE.  R & R SHEAR TIE, PN:146N1603-2, IAW SRM 51-40-02-0G AND DWG 146N1011 NEW SHEER TIE FABRICATED ON VTMAE TRAV T16/1198516, NO FOLLOW-UP OR REPEAT INSP ARE REQUIRED REPAIR IS CLASSIFIED AS A MINOR REPAIR.
